I Used Too Much Clindamycin/Benzoyl Peroxide -- What Do I Do?
If an overdose was taken by mouth and was recent, a healthcare provider may recommend water or milk to help dilute the medicine in the stomach. The amount of water or milk recommended will depend on whether the overdose was taken by an adult or a child.
If too much clindamycin/benzoyl peroxide was applied to the skin, the area may be washed with soap and water to help remove the medicine. In cases of eye irritation due to eye exposure, a healthcare provider may recommend the eyes be flushed with room temperature water.
For more severe overdoses, treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care may be necessary in cases of persistent skin or eye irritation and pain, or large overdoses taken by mouth.
It is important that you seek prompt medical attention if you believe that you or someone else may have taken a clindamycin/benzoyl peroxide overdose.